# SDR IPXA2024062474860

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- Aircraft time: 33,176 hours, 12,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200008704
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMG LT. COVER PLATE MISSING LIGHT HOUSING, FWD MAIN ENT DOOR. R/R EMG. EXIT SIGN IAW AMM 33-51-01-022 AND -402. OPS CKS GOOD.
